RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1976, Volume 21, Issue 1, Pages 95–106 (Mi tvp3277)  

This article is cited in 2 scientific papers (total in 2 papers)

Grenzwertsätze über große Abweichungen für eine gewisse Klasse stochastischer Prozesse

Jürgen Gärtner

DDR

Abstract: In der vorliegenden Arbeit werden hinreichende Bedingungen dafür angegeben, daß der stochastische Prozeß der Gestalt $\eta_t^{\lambda}=\sqrt{\lambda} \eta(t/\lambda)$ für hinreichend kleine $\lambda>0$. Exponentialabschätzungen des Typs
$$ \mathbf P\{\rho_C(\varepsilon\eta^{\lambda},\varphi)<\delta\}>\exp\{-(S(\varphi)+h)/2\varepsilon^2\} $$
und
$$ \mathbf P\{\rho_C(\varepsilon\eta^{\lambda},\Phi(s))<\delta\}>\exp\{-(s-h)/2\varepsilon^2\} $$
genügt, wobei $\varepsilon=\varepsilon(\lambda)$ für $\lambda\downarrow 0$ gegen 0 konvergiert. Hierbei sind $\rho_C$ die sup-Norm, $\varphi\in C(0,1)$, $\displaystyle S(\varphi)=\int_0^1|\dot{\varphi}_t|^2 dt$ und $\displaystyle \Phi(s)=\{\varphi\colon S(\varphi)\le s\}$. Hier bezeichnen $\delta$ und $h$ beliebig klein wählbare positive Konstanten. Die angeführten Abschätzungen ermöglichen es, das grobe asymptotische Verhalten von Wahrseheinlickeiten der Gestalt $\mathbf P\{\varepsilon\eta^{\lambda}\in A\}$ für $\lambda\downarrow 0$ zu bestimmen.

Full text: PDF file (632 kB)

English version:
Theory of Probability and its Applications, 1976, 21:1, 96–107

Bibliographic databases:

Received: 08.10.1974

Citation: Jürgen Gärtner, “Grenzwertsätze über große Abweichungen für eine gewisse Klasse stochastischer Prozesse”, Teor. Veroyatnost. i Primenen., 21:1 (1976), 95–106; Theory Probab. Appl., 21:1 (1976), 96–107

Citation in format AMSBIB
\Bibitem{Gar76}
\by J\"urgen G\"artner
\paper Grenzwerts\"atze \"uber gro\ss e Abweichungen f\"ur eine gewisse Klasse stochastischer Prozesse
\jour Teor. Veroyatnost. i Primenen.
\yr 1976
\vol 21
\issue 1
\pages 95--106
\mathnet{http://mi.mathnet.ru/tvp3277}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=433567}
\zmath{https://zbmath.org/?q=an:0363.60027}
\transl
\jour Theory Probab. Appl.
\yr 1976
\vol 21
\issue 1
\pages 96--107
\crossref{https://doi.org/10.1137/1121007}


Linking options:
  • http://mi.mathnet.ru/eng/tvp3277
  • http://mi.mathnet.ru/eng/tvp/v21/i1/p95

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. I. Freidlin, “The averaging principle and theorems on large deviations”, Russian Math. Surveys, 33:5 (1978), 117–176  mathnet  crossref  mathscinet  zmath
    2. A. V. Marchenko, S. A. Molchanov, L. A. Pastur, “Wave transmission coefficients for one-dimensional random barriers”, Theoret. and Math. Phys., 81:1 (1989), 1096–1106  mathnet  crossref  mathscinet  isi
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:236
    Full text:59

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020